Skip to content
Seizures from meth withdrawal??
avatar
An_252012 posted:
I was heavily into meth for 2 months and I have decided to quit cold turkey. Since then I have felt like I am going to have a seizure pretty constantly. About a year ago I had seizures twice but since then I have not had any. Should I be concerned and should I seek immediate medical attention?
Reply
 
avatar
HardTimed responded:
Not sure what you mean by seizures. I have never heard of anyone getting one from methadone withdrawal. Leg shakes suck though.

Kicking benzos or alcholhol though is a different story.


Featuring Experts from Betty Ford Center

Peter Przekop, D.O., Ph.D., developed and directs the chronic pain track at the Betty Ford Center . Since 2004, he has been a member of the faculty...More

Helpful Tips

Goto Discussion: "Addicts and relationships" (I'm Listening..)
Addicts and Relationships. No one wants to talk to addicts, except other addicts. 1. Get connected, socialize; talk to people who ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.